zbMATH — the first resource for mathematics

Nuclear and product spaces, Baire-like spaces, and the strongest locally convex topology. (English) Zbl 0243.46011

46A03 General theory of locally convex spaces
46A19 Other “topological” linear spaces (convergence spaces, ranked spaces, spaces with a metric taking values in an ordered structure more general than \(\mathbb{R}\), etc.)
46A08 Barrelled spaces, bornological spaces
46A30 Open mapping and closed graph theorems; completeness (including \(B\)-, \(B_r\)-completeness)
Full Text: DOI EuDML
[1] Amemiya, I., K?muro, Y.: Über nicht-vollständige Montelräume, Math. Ann.177, 273-277 (1968). · Zbl 0157.43903 · doi:10.1007/BF01350719
[2] Bourbaki, N.: Eléments de mathématique, Livre V. Espaces vectoriels topologiques, Act. Sci. et Ind. Vol. 1229 (1955). · Zbl 0067.08302
[3] De Wilde, M.: Quelques théorèmes d’extension de fonctionnelles linéaires. Bull. Soc. Royale Sc. de Liége, 9-10, 551-557 (1966).
[4] – Houet, C.: On increasing sequences of absolutely convex sets in locally convex spaces. Math. Ann. (to appear). · Zbl 0203.42802
[5] Diedonné, J.: Sur les propriétés permanence de certains espaces vectoriels topologiques, Ann. Soc. Polon. Math.25, 50-55 (1952). · Zbl 0049.08202
[6] Diestel, J., Morris, S., Saxon, S.: Varieties of locally convex topological vector spaces. Bull. Amer. Math. Soc.77, 799-803 (1971). · Zbl 0219.46002 · doi:10.1090/S0002-9904-1971-12811-2
[7] – – – Varieties of linear topological spaces. Trans. Amer. Math. Soc. (to appear).
[8] Edwards, R. E.: Functional analysis. New York: Holt, Rinehart, and Winston, 1965. · Zbl 0182.16101
[9] Grothendieck, A.: Espaces vectoriels topologiques, 3rd ed. (Sao Paulo, Sociedade de Mathematica de Sao Paulo, 1964). · Zbl 0316.46001
[10] – Produits tensoriels topologiques et espaces nucléaires, Mem. Amer. Math. Soc. No.16 (1955).
[11] Horváth: Topological vector spaces and distributions, Vol. I, Reading, Massachusetts: Addison-Wesley, 1966.
[12] Husain, T.: The open mapping and closed graph theorems in topological vector spaces, Oxford: Oxford University Press, 1965. · Zbl 0124.06301
[13] Kaplan, S.: Cartesian products of reals. Amer. J. Math.74, 936-954 (1952). · Zbl 0049.35402 · doi:10.2307/2372236
[14] Kelley, J., Namioka, I.: Linear topological spaces, Princeton: D. Van Nostrand Company, Inc. 1963. · Zbl 0115.09902
[15] K?mura, T., K?mura, Y.: Über die Einbettung der nuclearen Räume in (s)A. Math. Ann.162, 284-288 (1966). · Zbl 0156.13402 · doi:10.1007/BF01360917
[16] Köthe, G.: Die Bildräume abgeschlossener Operatoren. J. von Reine und Angewandte Math.232, 110-111 (1968). · Zbl 0157.21003 · doi:10.1515/crll.1968.232.110
[17] ?? Topologische lineare Räume, Vol. I, Berlin-Göttingen-Heidelberg Springer 1960.
[18] Levin, M., Saxon, S.: A note on the inheritance of properties of locally convex spaces by subspaces of countable condimension. Proc. Amer. Math. Soc.,29, 97-102 (1971). · Zbl 0212.14104 · doi:10.1090/S0002-9939-1971-0280973-2
[19] Oxtoby, J.: Cartesian products of Baire spaces. Fund. Math.49, 157-166 (1961). · Zbl 0113.16402
[20] Pták, V.: Completeness and the open mapping theorem, Bull. Soc. Math. Fr.86, 41-74 (1958). · Zbl 0082.32502
[21] Robertson, A. P., Robertson, W.: On the closed graph theorem. Proc. Glasg. Math. Assoc.3, 9-12 (1956). · Zbl 0073.08702 · doi:10.1017/S2040618500033372
[22] Saxon, S.: Basis cone base theory. Florida State University dissertation (1969).
[23] ?? Levin, M.: Every countable-codimensional subspace of a barrelled space is barrelled. Proc. A.M.S.29, 91-96 (1971). · Zbl 0212.14105 · doi:10.1090/S0002-9939-1971-0280972-0
[24] – (LF)-spaces, quasi-Baire spaces, and the strongest locally convex topology (to appear). · Zbl 0575.46002
[25] – Embedding nuclear spaces in products of an arbitrary Banach space, Proc. Amer. Math. Soc. (to appear). · Zbl 0257.46006
[26] Schwartz, L.: Functional analysis, New York University, Courant Institute of Mathematical Sciences (1964). · Zbl 0163.23901
[27] Valdivia, M.: Absolutely convex sets in barrelled spaces. Ann. Inst. Fourier, Grenoble21, (2) 3-13 (1971). · Zbl 0205.40904
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.